# SDR DALA2025041302837

- Difficulty date: April 8, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 46,428 hours, 17,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0901539) CORROSION ON FLOOR SUPPORT BETWEEN STA 294.5 TO STA 312 AND RBL 20 APROX AT PASSENGER CABIN W1 WET AREA. FLOOR SUPPORT BETWEEN STA 294.5 TO STA 312 AND RBL 20 APROX AT PASSENGER CABIN W1 WET AREA WAS REPLACED PER B737-800 SRM 51-40-02-0G.
